RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 152, Number 3  


The maximal Abelian dimension of linear algebras formed by strictly upper triangular matrices
J. C. Benjumea, J. Nunez, A. F. Tenorio
419
$N$-soliton strings in four-dimensional space–time
S. V. Talalov
430
Darboux–Nijenhuis variables for open generalized Toda chains
A. V. Tsiganov
440
Phases of the Goldstone multitrace matrix model in the large-$N$ limit
A. O. Shishanin
457
Finite-temperature gluodynamics with test charges in various representations
G. M. Zinovjev, V. K. Petrov, K. V. Petrov, V. P. Shelest
466
$N=1$ supersymmetric conformal block recursion relations
V. A. Belavin
476
Generalized Bell inequality and a method for its verification
V. A. Andreev
488
Finiteness of the number of eigenvalues of the two-particle Schrödinger operator on a lattice
Zh. I. Abdullaev, I. A. Ikromov
502
Discrete spectrum of a model operator in Fock space
T. H. Rasulov
518
Stability of $n$-particle pseudorelativistic systems
G. M. Zhislin
528
Static spin susceptibility in the $t$$J$ model
A. A. Vladimirov, D. Ihle, N. M. Plakida
538
Quintessence scalar field in the relativistic theory of gravity
M. A. Mestvirishvili, K. A. Modestov, Yu. V. Chugreev
551
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019